Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
|matrix_a - Sun Mar 09, 2008 10:58 am||
I'm taking "Cipralex" pill every day for a 1 month, and I want to try some penis enlargement pills of some company called vigrxplus.
and I needed to know for sure if could be any bad interactions or dangerous by taking them both simultaneously.
the penis enlargement pills are consist of the following herbal:
PIPER NIGRUM L
EPIMEDIUM LEAF EXTRACT
CUSCUTA SEED EXTRACT
GINKGO BILOBA LEAF
ASIAN RED GINSENG
SAW PALMETTO BERRY
MUIRA PAUMA BARK EXTRACT
CATUABA BARK EXTRACT
I really need to know for sure, because it's not a game. and i'm shy to ask my doctor that question.
Thanks a lot!
|Dr. K. Eisele - Sun Mar 09, 2008 9:22 pm||
Before I answer your question, I must first state that the use of herbal/natural products can be, well, unpredictable, because these products are not regulated by any supervisory agency. There may be impurities in the product, which may have inconsistent concentrations of the active ingredient from one serving to another.
Now, my best estimate is that the ginkgo biloba (GB) would be the best choice. This is because GB increases blood flow, everywhere. It should also be complimentary to the Cipralex, because of the increase in blood flow everywhere, including the brain, thereby helping concentration and general cognitive function. In depression, cognitive functions tend to be depressed as well.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.